# SDR SWIA200921090

- Difficulty date: February 24, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 38,191 hours, 32,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2711 - MAIN ENTRY DOOR DIFFICULT TO OPEN.  OP CHECKS NORMAL.
